# SDR HEF2008F00000

- Difficulty date: September 3, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N410RL
- Make and model: Bell 206L-4
- Aircraft serial: 52310
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 2544198
- Condition: Failed
- Location: Spool
- Part time: 3,056 hours, 1,107 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER BEARING, (PN 2525465) INSIDE OF SPOOL BEARING ASSY FAILED (CAME APART). LOWER SPOOL BEARING, (PN 2525468) IS STILL INTACT, BUT NO LONGER ROTATES FREELY. (K)
